There's a fake form of marijuana going around IL - and it's making people bleed from their eyes and ears. "The recent cases of severe bleeding are evidence of the harm synthetic cannabinoids can cause", said Illinois Department of Public Health Director Nirav D. Shah in a statement. While such products have always been considered hazardous, severe bleeding is not a known side effect, tells Melissa Millewich of the Advocate Good Samaritan Hospital in Downers Grove.
Synthetic cannabis is human-made to simulate the effects of marijuana, they are commonly sprayed on dried plants or consumed through E-cigarettes.
Detainee at JFK escapes police custody, flees in taxi, officials say
The agency did not say where and how immigration officials had apprehended him to execute the removal order. According to Immigration and Customs Enforcement , 31-year-old Mohamadou Lamine Mbacke from Senegal.
Cases were reported in eight IL counties. The health effects from using synthetic cannabinoids can be unpredictable, harmful, and deadly. "Despite the perception that synthetic cannabinoids are a safe alternative to marijuana, they can cause very severe illness". The agency said it was "continuing to investigate the outbreaks to try to identify a common product". "This bleeding is not expected, at least in such a significant population so quickly", says one area ER physician.
Synthetic cannabinoids are comprised of hundreds of different chemicals, which are called cannabinoids.
Often referred to as "fake weed", "K2" or "spice", these synthetic cannabinoids have reportedly been responsible for numerous people in Northeastern Illinois bleeding from their eyes and ears.
Syntal Capital Partners LLC Takes $701000 Position in Amazon.com, Inc
It has outperformed by 65.23% the S&P500.The move comes after 5 months negative chart setup for the $690.26 billion company. A certain stock may be considered to be on an uptrend if trading above a moving average and the average is sloping upward.
Millewich added that a change in the formula used in the drug could be behind the bleeding, but because health officials don't know the exact makeup of the products, exactly what's causing the bleeding is unclear.
Anyone who has a serious reaction to synthetic cannabinoids should call 911 or go to the emergency department immediately.
The people who were admitted to the hospital with bleeding eyes and ears admitted to having used synthetic pot, but it is unclear what their source was.
Facebook privacy settings revamped after data leak by Cambridge Analytica
What's also been made simpler , Facebook claims, is how users decide what data can and can't be shared with applications. The post also said: "We've worked with regulators, legislators and privacy experts on these tools and updates".